advertisement
Question
Posted by: DeeDee | 2004/10/29

RE: Very red face when exercising

Hi Doc,
I posted a message a little while ago saying that whenever I do any exercise my face goes REALLY red!
I am fit and have fair skin.

You asked a few questions:
- I only just recently started taking a multi-vitamin and I'm not on any medication, (except for the pill)
- I do have high blood pressure from smoking

But my face has gone BRIGHT red my whole life whenever I've done exercise.
It doesn't cause any health problems for me.
I just get embarrassed when I'm the only one with a red face and was wondering if there was anything I could do to calm it down.

Thanks so much!
- DeeDee :0)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DeeDee, I doubt that it is something dangerous, but I can’t tell you what the problem is without being able to examine you either. You can try taking a (low dose) â-blocker, but if that doesn’t work the best would be to see your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement